# SDR AALA201712089016

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 10,732 hours, 4,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L EXIT COVER HAD FALLEN OFF. RESECURED 4L EXIT COVER PER MM 33-50-00.
